# SDR CA050114005

- Difficulty date: January 14, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,447 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 350A38101891
- Part serial: UHF01
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN ENGINEER WAS DOING A 30 HOUR INSPECTION IAW AWD 96-156-071(B) R1 PART 1.1.THE ENGINEER DISCOVERED A BLACK LINE IN THE REGION THAT IS TO BE INSPECTED, A CLOSER LOOK, IT WAS DETERMINED THAT IT WAS CRACKED.  THE TSO IS ACTUALLY TSI SINCE THE LAST (NDT LIQUID DYE PENETRENT) INSPECTION IAW AWD.
